RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 727–729 (Mi de7158)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Estimates for and asymptotic behavior of solutions of a two-dimensional boundary value problem for the Helmholtz equation with a coefficient that depends weakly on a variable

S. L. Edelstein

Rostov State University

Full text: PDF file (436 kB)

Bibliographic databases:
UDC: 517.958
Received: 09.08.1988

Citation: S. L. Edelstein, “Estimates for and asymptotic behavior of solutions of a two-dimensional boundary value problem for the Helmholtz equation with a coefficient that depends weakly on a variable”, Differ. Uravn., 26:4 (1990), 727–729

Citation in format AMSBIB
\Bibitem{Ede90}
\by S.~L.~Edelstein
\paper Estimates for and asymptotic behavior of solutions of a two-dimensional boundary value problem for the Helmholtz equation with a coefficient that depends weakly on a variable
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 727--729
\mathnet{http://mi.mathnet.ru/de7158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061462}
\zmath{https://zbmath.org/?q=an:0714.35010}


Linking options:
  • http://mi.mathnet.ru/eng/de7158
  • http://mi.mathnet.ru/eng/de/v26/i4/p727

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. L. Edelstein, “On the Helmholtz Equation in a Strip with Penetrable Boundary”, Funct. Anal. Appl., 28:3 (1994), 223–225  mathnet  crossref  mathscinet  zmath  isi
    2. S. L. Edelstein, “Asymptotic splitting of boundary-value problems for the Helmholtz equation in a strip with “permeable” boundaries”, Izv. Math., 61:4 (1997), 877–898  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:43
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019